RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 3, Pages 35–71 (Mi ufa252)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular integral operators on a manifold with a distinguished submanifold

Yu. A. Kordyukova, V. A. Pavlenkob

a Institute of Mathematics, Russian Academy of Sciences, 112, Chernyshevsky str., 450008 Ufa, Russia
b Bashkir State Agrarian University, 34 50-letiya Oktyabrya Str., 450001 Ufa, Russia

Abstract: Let $X$ be a compact manifold without boundary and $X^0$ its smooth submanifold of codimension one. In this work we introduce classes of integral operators on $X$ with kernels $K_A(x,y)$, being smooth functions for $x\notin X^0$ and $y\notin X^0$, and admitting an asymptotic expansion of certain type, if $x$ or $y$ approaches $X^0$. For operators of these classes we prove theorems about action in spaces of conormal functions and composition. We show that the trace functional can be extended to a regularized trace functional $\operatorname{r-Tr}$ defined on some algebra $\mathcal K(X,X^0)$ of singular integral operators described above. We prove a formula for the regularized trace of the commutator of operators from this class in terms of associated operators on $X^0$. The proofs are based on theorems about pull-back and push-forward of conormal functions under maps of manifolds with distinguished codimension one submanifolds.

Keywords: manifolds, singular integral operators, conormal functions, regularized trace, pull-back, push-forward.

Full text: PDF file (747 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:3, 35–68 (PDF, 701 kB); https://doi.org/10.13108/2014-6-3-35

UDC: 515.168+517.983
MSC: 47G10, 58J40,47C05
Received: 13.03.2014

Citation: Yu. A. Kordyukov, V. A. Pavlenko, “Singular integral operators on a manifold with a distinguished submanifold”, Ufimsk. Mat. Zh., 6:3 (2014), 35–71; Ufa Math. J., 6:3 (2014), 35–68

Citation in format AMSBIB
\Bibitem{KorPav14}
\by Yu.~A.~Kordyukov, V.~A.~Pavlenko
\paper Singular integral operators on a~manifold with a~distinguished submanifold
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 3
\pages 35--71
\mathnet{http://mi.mathnet.ru/ufa252}
\elib{http://elibrary.ru/item.asp?id=22370777}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 3
\pages 35--68
\crossref{https://doi.org/10.13108/2014-6-3-35}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928194358}


Linking options:
  • http://mi.mathnet.ru/eng/ufa252
  • http://mi.mathnet.ru/eng/ufa/v6/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Y. A. Kordyukov, V. A. Pavlenko, “On Lefschetz formulas for flows on foliated manifolds”, Ufa Math. J., 7:2 (2015), 71–101  mathnet  crossref  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:119
    Full text:36
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019